# SDR SWIA2021073059821

- Difficulty date: June 5, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 625-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* DENTS IN FUSELAGE SKIN FS625.30-FS640.00 BETWEEN STGR22L & STGR21L     (C-CHECK RO 7/27/2021)    REPAIRED DENTED FUSELAGE SKIN FROM FS621.00 TO FS640.00 BETWEEN STGR21L & STGR22L. REF REO 601R-53-61-7677 REV -- DATED 2021-07-05, CRJ200 SRM 51-42-21, & CRJ200 SRM 51-42-22. COMPLIED WITH TASK CARD 51-900-1003-SKY
